MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 36XØ24.5; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 36XØ24.5; SHOULDER GLENOSPHERE
Catalog Number 04.01.0207
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year 11 months after the primary, the patient came in reporting pain due to a loose glenosphere and the cause is unknown.From the x-rays a broken screw can be observed.The surgeon revised the liner, metaphysis and glenosphere.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 26 february 2024: lot 2115429: 41 items manufactured and released on 07-apr-2022.Expiration date: 2027-02-02.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medical affair director: revision about 1 year 11 months after the primary rsa due to a loose glenosphere and the cause is unknown.From the radiographic images it is visible that a screw is broken.It may be possible that the humeral stem may have impinged within the glenosphere and during abduction may have pried and moved the glenosphere and broken the screw.There is no explicit report of a traumatic event, but the radiographic situation is compatible with sequelae of a trauma.There is no reason to suspect a faulty device.Additional implant involved, batch review performed on 22 march 2024: reverse shoulder system glenoid polyaxial locking screw - l30 (k170452) lot 2118702: (b)(4) items manufactured and released on 09-febr-2022.Expiration date: 2027-01-26.No anomalies found related to the problem.To date, 194 items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
REVERSE SHOULDER SYSTEM LAT. GLENOSPHERE 36XØ24.5
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18959438
Report Number3005180920-2024-00124
Device Sequence Number13102580
Product Code HSD
UDI-Device Identifier07630040728065
UDI-Public07630040728065
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0207
Device Lot Number2115429
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown